Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 251, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 26, 2024, 10:23 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2024, 10:23 PM EDT (02:23 UTC)
- Expired
- Sep 27, 2024, 6:52 PM EDT
- In force
- 20 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peachtree Creek at Atlanta (AANG1).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
512 WGUS42 KFFC 270223 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1023 PM EDT Thu Sep 26 2024 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Peachtree Creek at Atlanta affecting DeKalb and Fulton Counties. Additional information is available at weather.gov/atlanta. && GAC089-121-271430- /O.NEW.KFFC.FL.W.0251.240927T0223Z-000000T0000Z/ /AANG1.2.ER.240927T0111Z.240927T0201Z.000000T0000Z.NO/ 1023 PM EDT Thu Sep 26 2024 ...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE... * WHAT...Moderate flooding is occurring. * WHERE...Peachtree Creek at Atlanta. * WHEN...From this evening until further notice. * IMPACTS...At 18 feet, Moderate flooding begins along portions of the creek upstream and downstream from the gage on Northside Drive. A parking lot near the corner of Peachtree Road and Fairhaven Circle begins to flood. Woodward Way will flood with 1 to 5 feet of water and reach the foundation of some homes that have not been elevated. Sections of Hanover West Drive and backyards on portions of Peachtree Battle Avenue will flood with 1 to 3 feet of water and it will be reaching the foundation of some homes. * ADDITIONAL DETAILS... - At 10:01 PM EDT Thursday the stage was 18.5 feet. - Forecast...No forecast is available for this location. - Flood stage is 17 feet. - http://www.weather.gov/safety/flood && LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445 $$
3 follow-up statements
410
WGUS42 KFFC 270524
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
124 AM EDT Fri Sep 27 2024
...Forecast flooding changed to Major severity and increased in
duration for the following rivers in Georgia...
Peachtree Creek at Atlanta affecting DeKalb and Fulton Counties.
For the Peachtree Creek...including Atlanta...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC089-121-271730-
/O.EXT.KFFC.FL.W.0251.000000T0000Z-240927T1946Z/
/AANG1.3.ER.240927T0111Z.240927T0800Z.240927T1346Z.NO/
124 AM EDT Fri Sep 27 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Peachtree Creek at Atlanta.
* WHEN...Until late this afternoon.
* IMPACTS...At 23.0 feet, A massive flood occurs with the water
flowing over Northside Drive. Numerous evacuations are needed as
many homes...businesses and apartments will be flooded with
several feet of water along Peachtree Park Drive...Fairhaven
Circle...Peachtree Memorial Drive...Biscayne Drive...North
Colonial Homes Circle...Haven Ridge Drive...Alton Road...Woodward
Way...Sagamore Drive...Oldfield Road...Peachtree Battle Avenue and
Circle...Bohler Road...Hanover West Drive and Battleview Drive.
Wesley Drive remains flooded.
* ADDITIONAL DETAILS...
- At 1:00 AM EDT Friday the stage was 21.5 feet.
- Forecast...The river is expected to continue to rise to just
under 23 feet by early Friday morning.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
22.7 feet on 09/17/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445
$$
TAC158
WGUS82 KFFC 271705
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
105 PM EDT Fri Sep 27 2024
...The Flood Warning is extended for the following rivers in
Georgia...
Peachtree Creek at Atlanta affecting Fulton and DeKalb Counties.
For the Peachtree Creek...including Tucker, Clarkston, Graves Rd
Doraville, Briarwood Rd Atlanta, Buford Hwy Atlanta, Casa Drive
Clarkston, Johnson Rd Atlanta, Atlanta, Atlanta...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC089-121-280245-
/O.EXT.KFFC.FL.W.0251.000000T0000Z-240928T0240Z/
/AANG1.3.ER.240927T0111Z.240927T1230Z.240927T2040Z.NO/
105 PM EDT Fri Sep 27 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Peachtree Creek at Atlanta.
* WHEN...Until late this evening.
* IMPACTS...At 22.0 feet, Serious flooding expands with the water
hitting the Northside Drive bridge. Numerous evacuations will be
needed as many homes...businesses and apartments will be flooded
with a few feet of water along Peachtree Park Drive...Fairhaven
Circle...Peachtree Memorial Drive...Biscayne Drive...North
Colonial Homes Circle...Haven Ridge Drive...Alton Road...Woodward
Way...Sagamore Drive...Oldfield Road...Peachtree Battle Avenue and
Circle...Bohler Road...Hanover West Drive and Battleview Drive.
Wesley Drive floods.
* ADDITIONAL DETAILS...
- At 12:46 PM EDT Friday the stage was 21.6 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:46 PM EDT Friday was 23.5 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 11.9 feet this
evening.
- Flood stage is 17 feet.
- Flood History...This crest compares to a previous crest of
21.1 feet on 03/17/1990.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445
$$560
WGUS82 KFFC 272252
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
652 PM EDT Fri Sep 27 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Peachtree Creek at Atlanta affecting Fulton and DeKalb Counties.
GAC089-121-280000-
/O.CAN.KFFC.FL.W.0251.000000T0000Z-240927T2252Z/
/AANG1.3.ER.240927T0111Z.240927T1230Z.240927T2202Z.NO/
652 PM EDT Fri Sep 27 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Peachtree Creek at Atlanta.
* ADDITIONAL DETAILS...
- At 6:31 PM EDT Friday the stage was 15.6 feet.
- Forecast...The river is expected to fall to 11.9 feet this
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 26, 7:40 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Sep 26, 7:40 PM EDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 740 PM EDT Thu Sep 26 2024 ...New 00Z Aviation Discussion... .UPDATE... Issued at 546 PM EDT Thu Sep 26 2024 Hurricane Helene is now a major hurricane and positioned due south of the Big Bend region of Florida. Helene is an expansive system with impacts expected to occur well away from the storm center. The storm will continue to accelerate northward before making landfall tonight. Rain on the north side of Helene continues to spread northward across the forecast area. With steady rainfall and saturated soils from yesterday's rain, a couple of flash flood warnings have already been issued near and south of the Atlanta metro area. As the center of the storm draws closer, rainfall rates are forecast to increase from south to north overnight into Friday. With additional rainfall amounts forecast to range from 4-8 inches with localized amounts over 10 inches over a wide swath from west- central Georgia to far northeast Georgia, it will be likely to see widespread flash flooding with some areas experiencing significant flash flooding and moderate to major river flooding. The existing Hurricane Warning has been expanded north and east to include Butts, Jasper, Jones, Laurens, Pike, Spalding, Wheeler, and Wilkinson counties. The Tropical Storm Warning remains in effect across the remainder of north and central Georgia. Tropical storm and hurricane force wind gusts, potentially exceeding 80 mph, are expected to begin across the southern portion of the forecast area tonight, then quickly spread north overnight into Friday morning. Hurricane Force wind gusts will be possible for some locations including the Atlanta Metro extending eastward towards Athens and in the higher terrain of the northeast Georgia mountains. Outside of these locations, Tropical Storm force wind gusts are expected all the way up to the border with Tennessee and North Carolina. Given the saturated soils, widespread downing of trees and significant power outages are expected. Prepare for an extended period of power loss! King/KAB && .SHORT TERM... (This afternoon through Friday) Issued at 213 PM EDT Thu Sep 26 2024 No major changes have been made to the forecast other than tweaks to the wind forecast based on the latest NHC Helene track. Hurricane Helene continues to intensify over the E Gulf of Mexico, with expected landfall around the FL Big Bend area this evening. Helene will be moving quickly N after she makes landfall, with a potentially large area under the threat of hurricane or tropical storm force winds overnight tonight into Friday morning. The Predecessor Rain Event from Wednesday saturated soils across much of the area, so additional rainfall amounts of 3 to 5 inches across much of the area are likely. Locally higher amounts are possible, particularly in the more persistent, training rain bands and over the NE terrain. WPC has much of the area under a high excessive rainfall risk. The area-wide Flood Watch remains in effect. The risk of tornadoes continues, mainly along and to the E of Helene's path. We've already seen rotating cells over the SE corner of the County Warning Area (CWA). That area is also closer to some sizable breaks in the overcast across the JAX CWA and more unstable air. However, even low CAPE values will support isolated tornadoes. SPC issued a Tornado Watch earlier which remains valid until this evening. We have opted to expand this watch a bit farther to the W. Additional expansions are possible, followed by a possible new watch later. Preparations for strong winds and additional heavy rainfall should be rushed to completion before sunset today! /SEC && .LONG TERM... (Saturday morning through next Wednesday) Issued at 213 PM EDT Thu Sep 26 2024 Fortunately, much quieter conditions are expected next week in the wake of Helene. Aside from ongoing flooding concerns on rivers and larger waterways, only minimal PoPs are included in far north Georgia around the lingering cutoff low through the weekend. The remainder of the long term period next week currently looks dry. The cutoff low finally lifts northeastward and weak northwest flow aloft builds into the region before weak ridging builds eastward by late week. Temperatures will be largely near seasonal averages. RW && .AVIATION... (00Z TAFS) Issued at 729 PM EDT Thu Sep 26 2024 Widespread SHRA is ongoing at all TAF sites on the north side of Hurricane Helene. IFR/LIFR ceilings are expected to persist through the overnight hours and through mid-morning ahead of Helene and as it moves northward through Georgia. Lowest visibilities will be within the tropical rainbands overnight into Friday morning. Winds will steadily increase tonight. Highest wind gusts are expected between 08-09Z and daybreak at all TAF sites, with gusts up to 75 kts at MCN and 50-55 kts at the ATL sites. Wind directions will be from NE overnight into the early morning, shifting to SW by daybreak and through much of the day on Friday. Winds will gradually diminish after mid-morning, but remain gusty throughout the day. As Helene continues north, ceilings will improve to MVFR by 17-18Z and VFR by 22-23Z. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 67 76 62 79 / 100 40 10 10 Atlanta 66 74 63 77 / 100 40 10 10 Blairsville 62 71 58 68 / 100 100 30 50 Cartersville 64 75 63 77 / 100 70 20 20 Columbus 66 79 63 82 / 100 10 0 10 Gainesville 67 74 63 75 / 100 60 20 20 Macon 68 79 63 82 / 100 10 0 0 Rome 66 75 63 76 / 100 80 30 30 Peachtree City 64 75 61 78 / 100 30 10 10 Vidalia 72 83 65 85 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112- 113. Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097- 102>111. && SHORT TERM...SEC LONG TERM....RW AVIATION...King
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 917 PM EDT Thu Sep 26 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 917 PM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Rounds of torrential rainfall and significant flooding and flash flooding are expected across the area through through the overnight hours. Brief tornadoes will also be possible, especially across east central Georgia. As Hurricane Helene moves into the state tonight, hurricane and tropical storm force winds will spread quickly north. All preparations for widespread high wind impacts and power outages should be rushed to completion by this evening. For more details, please refer to the latest Flash Flood Watch and Hurricane Local Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Heavy rain and tropical storm force winds will be ongoing across portions of north Georgia Friday morning. Heavy rain and tropical storm conditions will improve as Helene moves quickly north and out of the state by midday Friday. Flooding of larger creeks and rivers will persist into the weekend. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 26, 8:41 PM EDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
841 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 2 SE Williamson 33.16N 84.34W
09/26/2024 Pike GA Emergency Mngr
Flooding on Hunter Road.
&&
KABLocal storm report, Sep 26, 8:42 PM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 2 SSW Molena 32.98N 84.51W
09/26/2024 Pike GA Emergency Mngr
Flooding reported on Dripping Rock Road.
&&
KABLocal storm report, Sep 26, 8:43 PM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
843 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 3 ENE Zebulon 33.12N 84.30W
09/26/2024 Pike GA Emergency Mngr
Flooding on Grady Maddox Road.
&&
KABLocal storm report, Sep 26, 8:56 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
856 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Flash Flood 3 SE Six Flags Over Geo 33.74N 84.51W
09/26/2024 Fulton GA 911 Call Center
Stalled vehicle in water at intersection of
Fairburn Road and Benjamin E. Mays Drive.
&&
KABLocal storm report, Sep 26, 9:04 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
904 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Flash Flood Chastain Memorial Park 33.88N 84.39W
09/26/2024 Fulton GA Local Official
Lake Forrest Drive NW closed between Barbara
Lane NW and W Wieuca Road NE due to
flooding.
&&
KABLocal storm report, Sep 26, 9:15 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
915 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Flash Flood 2 WSW Gresham Park 33.69N 84.34W
09/26/2024 DeKalb GA Local Official
Flooding on road at intersection of Old
Constitution Road and Constitution Road.
&&
KABThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
| Sep 27, 10:00 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 35 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.